MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the insertable cardiac monitor (icm) was returned to bsc with no initial allegation.The icm was returned bsc.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This icm was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Neither visual examination nor x-ray examination of the device identified anomalies.The current drain was measured and found to be normal.The battery was forwarded for detailed analysis.This analysis identified a torn cathode bag internal within the battery that resulted in the observed premature battery depletion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "manufacturing deficiency".

Brand Name
LUX-DX INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25820444
Report Number2124215-2026-37813
Device Sequence Number21448263
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(11)201118(17)220428
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2022
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number118239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown